Home Ahead of print Instructions Contacts
About us Current issue Submit article Advertise  
Editorial board Archives Subscribe Login   
CASE REPORT
Year : 2014  |  Volume : 20  |  Issue : 3  |  Page : 140-142

Transtympanic dexamethasone - sudden sensorineural hearing loss


Department of Ear, Nose and Throat, Head and Neck Surgery, NRI Academy of Medical Sciences, Chinnakakani, Mangalagiri, Guntur, Andhra Pradesh, India

Correspondence Address:
K.V.S Kumar Chowdary
Department of Ear, Nose, and Throat, Head and Neck Surgery, NRI Academy of Medical Sciences, Chinnakakani, Mangalagiri, Guntur (Dist) - 52, Andhra Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0971-7749.136875

Rights and Permissions

Transtympanic (medical) therapy is an attractive and convenient technique gaining acceptance all over the world, where the drug is placed in the middle ear with the intention of treating inner ear diseases like hearing loss, vertigo, and tinnitus. We report a case of sudden hearing loss managed with transtympanic injection of dexamethasone improving the hearing loss and tinnitus almost completely.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2044    
    Printed40    
    Emailed0    
    PDF Downloaded202    
    Comments [Add]    

Recommend this journal